# SDR SWIA201440062

- Difficulty date: November 8, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N821AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7194
- Aircraft time: 37,996 hours, 35,864 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fitting
- Condition: Chafed
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE THRUST REVERSER HAS BOTTOM INBD MAIN TRACK AFT END FITTING CHAFED, UPPER SIDE.  REPAIRED THE THRUST REVERSER INBD LOWER MAIN TRACK AND ANCHOR FITTING IAW GREO.
